# SDR 2010F00019

- Difficulty date: January 20, 2010
- Submitted: January 20, 2010
- Operation: General aviation
- Aircraft: N727B
- Make and model: Beech B200
- Aircraft serial: BB1734
- Aircraft time: 2,047 hours, 1,480 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Condition: Loose
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW LANDED; UPON TAXING TO RAMP, DISCOVERED THAT THE FLAPS WOULD NOT MOVE OUT OF TAKEOFF/APPROACH.  CREW CHECKED ALL CIRCUIT BREAKERS, NO DEFECTS NOTED. AFTER PARKING, PERFORMED WALK AROUND AND INSPECTED FLAP SYS, AGAIN NO DEFECTS NOTED.  NOTIFIED MX. MX WAS UNABLE TO DUPLICATE DISCREPANCY, FLAP SYS OPERATED NORMAL.  DURING TROUBLESHOOTING, FOUND NR 3 BUSS HAD 2 LOOSE TERMINALS; TIGHTENED AS REQUIRED.  PERFORMED OPS CHECK OF FLAP SYS, NO DEFECTS NOTED.
